# SDR SWAA2021100725988

- Difficulty date: October 3, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H WING FUELING STATION AT PANEL 621GB LIGHT CORROSION ON BRACKET FOR #1 TANK QUANTITY GAUGE. MRKD / R&R'D REFUELING PANEL PER MM 28-41-61 STILL REQUIRES OPS CHECK. OPS CHECK GOOD IAW M/M 28-41-61.
